Global well-posedness for low regularity data in the 2d modified Zakharov-Kuznetsov equation Article

Bhattacharya, Debdeep, Farah, Luiz Gustavo, Roudenko, Svetlana. (2020). Global well-posedness for low regularity data in the 2d modified Zakharov-Kuznetsov equation . JOURNAL OF DIFFERENTIAL EQUATIONS, 268(12), 7962-7997. 10.1016/j.jde.2019.11.092



International Collaboration

cited authors

  • Bhattacharya, Debdeep; Farah, Luiz Gustavo; Roudenko, Svetlana

fiu authors

publication date

  • June 5, 2020

webpage

published in

author keyword

category

Digital Object Identifier (DOI)

start page

  • 7962

end page

  • 7997

volume

  • 268

issue

  • 12